MathSciNet Relay Station
MathSciNet bibliographic data
MR2197746 (2006h:37072) 37G05 (34C23 37-04 37G10 37M20)
Kuznetsov, Yu. A. Practical computation of normal forms on center manifolds at degenerate Bogdanov-Takens bifurcations. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 15 (2005), no. 11, 3535–3546.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement